# SDR DXTA2020052803715

- Difficulty date: May 27, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 3,198 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 99146495
- Part serial: 0906
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FL 430 HEAVY BANGING / VIBRATION COMING FROM NOSE WHEEL AREA WITH RAPID CONCESSION. NO CASS MESSAGES. NO GEAR ERROR INDICATION OTHER THAN UP. BELOW 16000 AND 210 KNOTS BANGING / VIBRATION WENT AWAY. NORMAL GEAR EXTENSION WITH DOWN LOCKED INDICATIONS. HAD AIRCRAFT TOWED TO PARKING. REPACKED NLG STRUT AND REASSEMBLED NLG STRUT LOWER BARREL P/N 6742170-8 IAW CMM 32-20-01. SERVICED NLG STRUT TO SPEC IAW M 12-10-52. OPS CHECK GOOD LANDING GEAR SWINGS ACCOMPLISHED THE NOSE STEERING ISOLATION VALVE OPERATIONAL CHECK PER MM 32-50-00-05, WHILE DOING THE CHECK APPLIED COLD SPRAY TO THE VALVE, NO DEFECTS NOTED. ACCOMPLISHED THE NOSE AND MAIN GEAR UPLOCK SWITCH ADJUSTMENT PER MM 32-32-00-05, NO DEFECTS NOTED, NOSE SWITCH MEASURED .18", LT GEAR SWITCH MEASURED .23", RT GEAR SWITCH MEASURED .18", ALL ARE WITHIN TOLERANCE. VERIFIED ISOLATION VALVE OPERATIONAL CHECK. VERIFIED UPLOCK SWITCH ADJUSTMENT CHECK GOOD. OPERATIONALLY CHECKED UPLOCK SWITCHES BY EXTENDING EACH GEAR INDIVIDUAL AND APPLY HYDRAULIC PRESSURE. EACH LANDING GEAR RETRACTED AND INDICATED UP AND LOCKED, VIEWED DATA AND FOUND THAT NOSE GEAR IS BUMPING RAPIDLY WITH NO INDICATION OF EITHER MLG BUMPING. WHILE MONITORING THE NC106/NF206 PCB'S THE NOSE GEAR UPLOCK CHANGES FROM UP AND LOCKED TO NOT UP AND LOCKED RAPIDLY. THE RETRACTING INDICATION ALSO CHANGES FROM STATIC TO IN MOTION. ALSO MONITORED GSD NR 3 FOR NOSE GEAR UPLOCK INDICATION AND FOUND THAT IT SHOWED UP AND LOCKED DURING THE ENTIRE TIME GEAR BUMP OCCURRED. WITH GEAR RETRACTED AND HYDRAULIC PRESSURE APPLIED, TRIED SHAKING NOSE GEAR TO INDUCE GEAR BUMP BUT COULD NOT. ALSO VERIFIED WITH NOSE GEAR UP THE UPLOCK HOOK IS NOT RESTRICTED FROM FULL FWD ENGAGEMENT REMOVED AND REPLACED NOSE LANDING GEAR UP LOCK SWITCH P/N S3177-1 IAW MAINTENANCE MANUAL 32-32-10 COMPLIED WITH LANDING GEAR UP LOCK ADJUSTMENT TEST IAW MM 32-32-00 COMPLIED WITH LANDING GEAR OPERATIONAL CHECK IAW MM 32-00-00 VERIFIED REPLACEMENT AND FUNCTION CHECK OF NOSE LANDING GEAR UPLOCK SWITCH RANG GNCS03 TO THE SG006 SWITCH PIN 1, AND FROM PIN 2 AND 5 TO THE PCB PIN 52 ON .NC106 AND NF206 PER TEAM. ALL CHECKED GOOD. ACCOMPLISHED GEAR SWINGS AFTER WIRE CONTINUITY CHECK. OPS CHECK GOOD. NLG REPACK KIT P/N CPD680-32-4 WAS USED.  PER CUSTOMER REQUEST, REPLACED HYDRAULIC MANIFOLD. CORRECTION TO ABOVE STATEMENT: "PER CUSTOMER REQUEST, REPLACE HYDRAULIC MANIFOLD. GAINED ACCESS AND REMOVED LANDING GEAR HYDRAULIC MANIFOLD PN: 9914649-5 SN: 0927 IAW AMM 32-30-20. INSTALLED NEW LANDING GEAR HYDRAULIC MANIFOLD P/N 9914649-5 S/N 0906 IAW  MM 32-30-20. ACCOMPLISHED LEAK CHECK AND LANDING GEAR OPERATIONAL CHECK IAW MM 32-00-00. LEAK AND OPS CHECK GOOD. ACCOMPLISHED LANDING GEAR EMERGENCY EXTENSION FUNCTIONAL CHECK IAW MM 32-34-00. GEAR EMERGENCY BOTTLE NEEDS SAFETIED AND SERVICED. A/C REQUIRES FULL HYDRAULIC BLEEDING. SERVICED GEAR BLOW DOWN BOTTLE AND SAFETIED IAW MM 12-10-45. ACCOMPLISHED FULL HYD SYSTEM BLEED IAW MM 12-10-30 VERIFIED NOSE AND MAIN LANDING GEAR EMERGENCY UPLOCK RELEASE CABLES ARE NOT UNDER LOAD OR RESTRICTING THE UPLOCK HOOK EXTENSION.
